# SDR UIEA200400156

- Difficulty date: September 10, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Broken
- Location: Pr Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF NR 4 ENGINE FIRE WARNING SOUND.  PEAK EGT 976 FOR 11 SECONDS.  GOT A RED BALL, SHUTDOWN THE ENGINE IAW FHB FIRE INDICATION WENT OUT WHEN NR 4 ENGINE FIRE SWITCH WAS PULLED.  PERFORMED NR 4 ENGINE VISUAL INSPECTION NO EVIDENCE OF FIRE.  PERFORMED BOROSCOPE INSPECTION OF BLADES OF HPC STAGES 1-7-12-13 AND 14.  HPT STAGE 1 AND 2, LPT STAGE 1 AND 2, FOUND ALL SATISFACTORY IAW AMM 72-00-00.  REMOVED AND REPLACED ENGINE NR 4 IAW AMM 71-00-02.  PERFORMED ENGINE TEST RUN IAW AMM 71-00-00.  FINDINGS WERE VARIABLE BLEED VALVE FEED BACK CABLE TO MEC FAILED CAUSING PRESSURE RELIEF VALVE TO DUMP BLEED LOAD CAUSING FIRE WARNING.  ALSO, FOUND SENSE LINE TO PRV BROKEN ON INITIAL INSPECTION.  (M)
